Polymorfe ventriculaire tachycardie met torsades de pointes bij gebruik van terodiline (Mictrol)

M M van der Klauw, F J van Rey, B H Stricker

OnderzoeksoutputAcademicpeer review

8 Citaten (Scopus)

Samenvatting

A 63-year-old female was admitted to the hospital because of collapse. She had no history of cardiovascular disease. Prior to admission she used co-trimoxazole, paracetamol, calcium tablets and 50 mg terodiline (Mictrol) daily because of bladder instability. Electrocardiography showed QT prolongation and polymorphous ventricular tachycardia with torsades de pointes. During admission she developed ventricular fibrillation, needing defibrillation. After withdrawal of terodiline and treatment with isoprenaline the symptoms and all ECG abnormalities disappeared. In this case terodiline was suspected of having been the causative agent. Terodiline shows structural resemblance to the anti-arrhythmic agent prenylamine, a known cause of torsades de pointes. Recently terodiline has been temporarily withdrawn from the worldwide market in order to investigate the causal relationship between this drug and cardiac arrhythmia and conduction disturbances.

Vertaalde titel van de bijdragePolymorph ventricular tachycardia with torsades de pointes caused by administration of terodiline (Mictrol)
Originele taal-2Dutch
Pagina's (van-tot)91-3
Aantal pagina's3
TijdschriftNederlands Tijdschrift voor Geneeskunde
Volume136
Nummer van het tijdschrift2
StatusPublished - 11-jan-1992

Keywords

  • Butylamines
  • Calcium Channel Blockers
  • Cardiac Complexes, Premature
  • Cystitis
  • Female
  • Humans
  • Middle Aged
  • Tachycardia
  • Torsades de Pointes

Citeer dit